# SDR SWIA201642536

- Difficulty date: September 5, 2016
- Submitted: September 7, 2016
- Operation: Air carrier
- Aircraft: N447SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7677
- Aircraft time: 32,789 hours, 27,826 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER T/O FOR ABOUT 3 SECONDS ALL GEAR SHOWED UP.  AIRCRAFT WAS IN TURN AT TIME OF RETRACTION.  REMOVED AND REPLACED NLG DOWNLOCK PROXIMITY SENSOR IAW AMM. PERFORMED LANDING GEAR EXTENSION AND RETRACTION TEST IAW AMM. ALL CHECKS GOOD.
